# SDR 2000UALA00065

- Difficulty date: February 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Aircraft time: 63,894 hours, 36,523 cycles
- Engine: Pwa JT8D15
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 16ABC INBOARD FOOT LOOSE.  *S/D*  SHEARED RIVETS ON ANCHOR NUT.  REF:IPC 25-00-XX-060K ITEM 16-17) HAVE SHEARED OFF DUE TO INCORRECT INSTALLATION OF SEAT ASSEMBLY.  BRACKET (PCN 020-1834) WAS REPLACED BY LINE AMT.
